# SDR 2006UALA00543

- Difficulty date: March 18, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N517UA
- Make and model: Boeing 757222
- Aircraft serial: 24861
- Aircraft time: 15,190 hours, 18,643 cycles
- Engine: Pwa PW2037
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD DUE TO A FLAP EXTENSION PROBLEM.  THE TE FLAPS DISAGREE EICAS MESSAGE WAS DISPLAYED AND CAUTION LIGHT ILLUMINATED.  THE TE FLAPS DISAGREE EICAS MESSAGE WAS DISPLAYED AND CAUTION LIGHT ILLUMINATED WHEN THE NR 2 FLAP/SLAT ELECTRONICS UNIT (FSEU) LOGIC DETECTED A DISCREPANCY BETWEEN THE WING AND FLAP HANDLE POSITION TRANSMITTERS.   THE NOTED DISCREPANCY ALSO INHIBITED FLAP MOVEMENT.  REPLACED THE NR 2 FSEU WITH NEW SERVICEABLE UNIT PER MM 27-51-01 PG.201.  CYCLED FLAPS SEVERAL TIMES WITH NO DISCREPANCIES NOTED.  OPS CHECKED OK.
